# SDR ACE0519080

- Difficulty date: May 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 49,584 hours, 41,505 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Nipple
- Part number: MS245884
- Condition: Cracked
- Location: Engine Oil
- Part time: 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED LOSS OF OIL PRESSURE, NR1 ENGINE. ENGINE SECURED IN FLIGHT AND AC RETURNED TO DEPARTURE AIRPORT AND MADE AN UNEVENTFUL LANDING.  MAINT REPLACED THE  NR1 ENGINE TORQUE PRESSURE LINE DUE CRACKED NIPPLE IN HOSE END.  INSPECTION OF CRACKED HOSE NIPPLE DID NOT INDICATE CAUSE OF FAILURE.  DESTRUCTIVE TESTING (INTENSE OVER TORQUE) OF OTHER END OF SAME HOSE DID NOT RESULT IN SIMILAR CRACKING FAILURE.  DESTRUCTIVE TESTING OF SECOND SAMPLE OF SAME PN.  NIPPLE DID NOT RESULT IN SIMILAR CRACKING FAILURE.  SUSPECT DEFECTIVE MATERIAL / PROCESSING OF HOSE NIPPLE AT MFG OR ORIGINAL ASSY.   HOSE ASSY DATE A1Q08 AND 3Q07 ON WO NR 108987.
